# SDR DXTA200803200

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- System (JASC): 2700 · Flight Control System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder Logic
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAIL B CAS MESSAGE CAME ON IN FLIGHT.  LIMITED TO 26 PERCENT.  RE-RACKED LOGIC MODULES NK111ND NK112 IAW MM 45-24-10. SYSTEM OPS CHECKED GOOD PER MM 27-20-00.
